# SDR AALA201710049007

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 9,689 hours, 2,945 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367411400000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151QG IN EXCESS OF LIMITS.  MAINTENANCE REPLACED THE FLOOR PANEL IAW AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
